# SDR FDEA201008193053

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 76,044 hours, 26,338 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Controller
- Part number: 4059021903
- Part serial: 92040321
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB RECIEVED A LEVEL NR3 HYD PUMP OFF  ,10 MIN LATER LEVEL 1 HYD 3 OFF , TEMP WENT TO 104C.  ACFT PERFORMED AIR TURNBACK.  HSC LAST LEG FAULTED 3R PUMP, THEN 11 MINUTES LATER 3L PUMP , THEN HSC FAULT AFTER BOTH PUMPS OFF.  INSPECTED FILTER BY-PASS INDICATORS ON ENGINE AND ON MANIFOLD. ALL INDICATE NORMAL. INTERROGATED MCDU FOR HSC NR3 ENG FAULTS.   FOUND LEG1, 3L, 3R PUMPS OFF ALERT THEN ALL OTHER LEGS HSC. R & R HSC.  RAN SYS 1,2,3 WITH AUX PUMPS ALL INDICATIONS OK. RAN ENGINES 1 AND 3 IDLE RUN AND SWITCHED LT AND RT PUMPS ON/OFF. ALL INDICATIONS CORRECT. RTS TEST OK. NO FAULTS. RETURN TO SERVICE.
